# SDR DALA2017040302777

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 992-1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN AFT OF R2 DOOR CREASE BEAM WEB UPPER SIDE BS 992 - 1002, POSSIBLE CORROSION AROUND FASTENERS.  MAINTENANCE REPLACED WITH NEW WEB ASSEMBLY IAW DRAWING 147A8510, REV 0, AND SRM 51-40-02.
